# SDR REXA2016061601085

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280 TO FS 319 HAS SEVERAL AREAS OF CORROSION.  CONTINUATION CARD 81519211, OP 80.  R & R RT FLOOR SILL FS 280 TO FS 319 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
